# SDR REXA2013062401207

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 22,885 hours, 20,262 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO ON ACFT POWER UP.  REPLACED FECU IAW AMM 27-51-05, OPS CHECKED GOOD.
